# SDR IPXA2024112473815

- Difficulty date: May 9, 2023
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 70,951 hours, 23,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23205
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD AFT FLAP HAS A DENT 45Â€? FROM  INBD EDGE AND 3Â€? UP FROM T/E. REPAIRED REF  EO-92162-REQ1. THIS CLEARS DEFERRAL. OK FOR CONTINUED SERVICE
